S. De Sarkar and A.G. Das, ‘Further results on points of generalized bounded variation’, International J. of Math. Sci. & Engg. Appls., Vol. 2 No.II , pp. 231-241, 2008.
S. De Sarkar and A. Saha, ‘A study on points of bounded kth variation and kth absolute continuity’ Journal of Mathematics, Vol. I, 1-12, , 2008.
S. De Sarkar and K. Tiwary, ‘Periodic points of Banach-Caccioppli Type set-valued Mappings’ Journal of Mathematics, Vol. I, 91-96, , 2008.
S. De Sarkar, ‘Points of generalized bounded kth variation and kth absolute continuity’ International Journal of Engineering and interdisciplinary Mathematics(IJEIM), Vol. 1, No. 2, pp. 93-103, 2009.
S. Das, M. Singha, S. De Sarkar, ‘Semi open and Weakly Semi open Sequential Sets in Sequential Toplogical Spaces’ Vestnik, BSPU, Vol. 9, No. 2(19), 40-52, 2009.
S. De Sarkar and K. Tiwary, Some Common Fixed Point Theorems for Contractive Type Compatible Mappings in 2-Metric Spaces, Journal of Mathematics, Vol. II, No. 2, 181-194, 2009.
R. Tiwari, S. De Sarkar, M.K. Bose, ‘A Fixed Point Theorem in Quasi-Metric Spaces’ , International J. of Math. Sci. & Engg. Appls(IJMSEA),Vol. 4, No. II, 281-284, 2010.
M.K. Bose and S. De Sarkar , On Paracompact Topological Spaces, Antarctica J. Math., 7(3), 317-319, 2010.
Nita Tamang, M. Singha and S. De Sarkar, Separation Axioms on Sequential Topological Spaces in the Light of Reduced and Augmented Bases, International Journal of Contemporary Mathematical Sciences, Vol. 6, No. 23, 2011, 1137-1150.
M. Singha and S. De Sarkar, On KΩ and Relative closure operators in P(X)^N, Journal of Advanced Studies in Topology, Vol. 3, No. 1, 2012, 72-80.
S. De Sarkar and K. Tiwary, Some Fixed point Theorems for δ-compatible mappings in metric spaces, Int. J. of Math. Archive, 2(12)2011, 2813-2817.
N. Tamng, M. Singha, S. De Sarkar, Separation Axioms in Fuzzy sequential Topological Spaces, to appear in Journal of Advanced Studies in Topology.
M. Singha and S. De Sarkar, On monotonic sequential operators, accepted for publication in Southeast Asian Bull. Math.
M. Singha and S. De Sarkar, Towards Urysohn’s Lemma in Minimal Structures, accepted for publication in Int. J. Pure Appl. Math.